# SDR FDEA202207291808

- Difficulty date: July 29, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24840
- Aircraft time: 82,114 hours, 32,337 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196918
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PDIS  772     29-02  5906     28JUL22  RME  OPEN  U DURING THE CLIMB HAD A LOSS OF THE ENTIRE LEFT  HYDRAULIC SYSTEM.  FIRST INDICATION WAS A  L HYD QTY  CAS MESSAGE.  THE LEFT HYDRAULIC RESERVOIR WAS  RAPIDLY DEPLETING.  WE THEN GOT A MOMENTARY L HYD ENGINE PUMP  FOLLOWED BY A  LHYD SYS PRESS  MESSAGES.  ALSO GOT A  POWER XFER UNIT  STATUS MESSAGE.  RAN ALL CHECKLIST AND HAD TO DO AN  ALTERNATE FLAP AND GEAR EXTENSION. THE ALTERNATE FLAP EXTENSION WOULD NOT LOWER THE FLAPS AND WE DID  A NO FLAP/ SLAT LANDING.  PART 28JUL22 10:08   MC1 U  HYD ELEMENT  MPN: 60B00211-3  CPN: 2911124  QTY: 1  PART 28JUL22 10:09 MC1 U  IDENTIFIED PARTS  FILTER  MPN: 7515128  CPN: 2911001  QTY: 1  PART 28JUL22 10:10   MC1 U  IDENTIFIED PARTS  ELEMENT  MPN: 7585381  CPN: 2912539  QTY: 1  PART 28JUL22 10:11 MC1 U  IDENTIFIED PARTS  SEE KIT CPN 2913461  MPN: K2912539K2  CPN: 2913409  QTY: 1  PART 28JUL22 10:13   MC1 U  IDENTIFIED PARTS  FILTER KIT  MPN: 654T0035-5  CPN: 0133659  QTY: 1  PART 28JUL22 11:19   MC1 U  IDENTIFIED PARTS  (W/KIT) PUMP ASSY-HYD AC  MPN: 731966   CPN: 2912446  QTY: 1  PART 28JUL22 11:35   MC1 U  SHGN 29JUL22 01:42  RME U  FOUND 0.05 IN THE LH HYD SYS AS WELL AS BROKEN  LINE. INSTALLED FLEX LINE PER AMM20-10-10-8. THEN  SERVICED RH AND LH HYD SYS INTO LIMITS PER AMM  12-12-01. RAN LH ENG TO VERIFY NO HYD LEAKS PER JRH  CHAPTER 05 AND 06. LEAK CHECKS GOOD.
